Common fixed points of set-valued mappings in hyperconvex metric spaces

Abstract

In this paper, we establish several common fixed point theorems for families of set-valued mappings defined in hyperconvex metric spaces. Then we give several applications of our results.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Agarwal, R.P., Balaj, M., O’Regan, M.D.: A common fixed point theorem with applications. Journal of Optimization Theory and Applications 163, 482–490 (2014)

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Aliprantis, C.D., Border, K.C.: Infinite Dimensional Analysis. A Hitchhiker’s Guide. Springer, Berlin (2006)

    Google Scholar 

  3. 3.

    Aronszajn, N., Panitchpakdi, P.: Extensions of uniformly continuous transformations and hyperconvex metric spaces. Pac. J. Math. 6, 405–439 (1956)

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Baillon, J.B.: Nonexpansive mappings and hyperconvex spaces. Contemp. Math. 72, 11–19 (1988)

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Balaj, M.: Coincidence and maximal element theorems and their applications to generalized equilibrium problems and minimax inequalities. Nonlinear Anal. 68, 3962–3971 (2008)

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Balaj, M.: A common fixed point theorem with applications to vector equilibrium problems. Appl. Math. Lett. 23, 241–245 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Browder, F.: The fixed point theory of multi-valued mappings in topological vector spaces. Math. Ann. 177, 283–301 (1968)

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Dugundji, J., Granas, A.: Fixed Point Theory. Springer, New York (2003)

    Google Scholar 

  9. 9.

    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1960/1961)

  10. 10.

    Himmelberg, C.J.: Fixed points of compact multifunctions. J. Math. Anal. Appl. 38, 205–207 (1972)

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Lacey, H.E.: The Isometric Theory of Classical Banach Spaces. Springer, Berlin (1974)

    Google Scholar 

  12. 12.

    Khamsi, M.A., Reich, S.: Nonexpansive mappings and semigroups in hyperconvex spaces. Math. Jpn. 35, 467–471 (1990)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Khamsi, M.A., Lin, M., Sine, R.C.: On the fixed points of commuting nonexpansive maps in hyperconvex spaces. J. Math. Anal. Appl. 168, 372–380 (1992)

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Khamsi, M.A.: KKM and Ky Fan theorems in hyperconvex metric spaces. J. Math. Anal. Appl. 204, 298–306 (1996)

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Khamsi, M.A., Kirk, W.A.: An Introduction to Metric Spaces and Fixed Point Theory. Wiley, New York (2001)

    Google Scholar 

  16. 16.

    Khamsi, M.A.: On asymptotically nonexpansive mappings in hyperconvex metric spaces. Proc. AMS 132, 365–373 (2004)

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Kirk, W.A., Sims, B., Yuan, G.X.: The Knaster-Kuratowski and Mazurkiewicz theory in hyperconvex metric spaces and some of its applications. Nonlinear Anal. Ser. A. 39, 611–627 (2000)

  18. 18.

    Sine, R.C.: On linear contraction semigroups in sup norm spaces. Nonlinear Anal. 3, 885–890 (1979)

    MathSciNet  Article  MATH  Google Scholar 

  19. 19.

    Sine, R.C.: Hyperconvexity and approximate fixed points. Nonlinear Anal. 13, 863–869 (1989)

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    Soardi, P.: Existence of fixed points of nonexpansive mappings in certain Banach lattices. Proc. AMS 73, 25–29 (1979)

    MathSciNet  Article  MATH  Google Scholar 

  21. 21.

    Wu, X., Thompson, B., Yuan, G.X.: Fixed point theorems of upper semicontinuous multivalued mappings with applications in hyperconvex metric spaces. J. Math. Anal. Appl. 276, 80–89 (2002)

    MathSciNet  Article  MATH  Google Scholar 

  22. 22.

    Wu, X., Thompson, B., Yuan, G.X.: On continuous selection problems for multivalued mappings with the local intersection property in hyperconvex metric spaces. J. Appl. Anal. 9, 249–260 (2003)

    MathSciNet  Article  MATH  Google Scholar 

  23. 23.

    Yuan, G.X.Z.: KKM Theory and Applications in Nonlinear Analysis, Monographs and Textbooks in Pure and Applied Mathematics, vol. 218. Marcel Dekker Inc, New York (1999)

    Google Scholar 

  24. 24.

    Zhang, H.L.: Some nonlinear problems in hyperconvex metric spaces. J. Appl. Anal. 9, 225–235 (2003)

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The authors gratefully acknowledge the assistance and the comments of the anonymous reviewers who reviewed a previous version of our paper.

Author information

Affiliations

Authors

Corresponding author

Correspondence to M. A. Khamsi.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Balaj, M., Jorquera, E.D. & Khamsi, M.A. Common fixed points of set-valued mappings in hyperconvex metric spaces. J. Fixed Point Theory Appl. 20, 22 (2018). https://doi.org/10.1007/s11784-018-0493-x

Download citation

Keywords

  • Common fixed point
  • hyperconvex metric space
  • KKM
  • Ky Fan
  • minimax inequality
  • set-valued mapping

Mathematics Subject Classification

  • Primary 47H09
  • Secondary 46B20
  • 47H10
  • 47E10